# SDR GTIA2022100336693

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 7,964 hours, 3,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NOT ARMING LOW PRESURE INDICATION ON FA FAP-SERVICED R2 DOOR ASSIST BOTTLE REF AMM 52-10-00. OPS AND LEAK CHECK GOOD
